# SDR GLBA20111212G

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 38,486 hours, 45,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295141191GLA
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE DOOR SNUBBER CABLE IS BROKEN.  MX REPLACED THE CABLE IAW MM 52-10-01, OPS CHECKED GOOD.
